@article{SJIM_2014_17_1_a4,
author = {N. I. Gorbenko},
title = {Numerical modeling of the integro-differential {Korteweg{\textendash}de} {Vries{\textendash}Burgers} equation},
journal = {Sibirskij \v{z}urnal industrialʹnoj matematiki},
pages = {36--45},
year = {2014},
volume = {17},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/SJIM_2014_17_1_a4/}
}
N. I. Gorbenko. Numerical modeling of the integro-differential Korteweg–de Vries–Burgers equation. Sibirskij žurnal industrialʹnoj matematiki, Tome 17 (2014) no. 1, pp. 36-45. http://geodesic.mathdoc.fr/item/SJIM_2014_17_1_a4/
[1] Karpman V. I., Nelineinye volny v dispergiruyuschikh sredakh, Nauka, M., 1973 | MR
[2] Berezin Yu. A., Chislennoe issledovanie nelineinykh voln v razrezhennoi plazme, Nauka, Novosibirsk, 1977 | MR
[3] Zakharov V. E., Manakov S. V., Novikov S. P., Pitaevskii L. P., Teoriya solitonov: metod obratnoi zadachi, Nauka, M., 1980 | MR
[4] Nakoryakov V. E., Pokusaev B. G., Shreiber I. R., Volnovaya dinamika gazo- i parozhidkostnykh sred, Energoatomizdat, M., 1990 | MR
[5] Bridges T., Reich S., “Numerical methods for Hamiltonian PDEs”, J. Phys. A: Math. Gen., 39 (2006), 5287–5320 | DOI | MR | Zbl
[6] Holmer J., “The initial-boundary value problem for the Korteweg–de Vries equation”, Comm. Partial Differential Equations, 31 (2006), 1151–1190 | DOI | MR | Zbl
[7] Zabusky N. J., Kruskal M. D., “Interaction of “soliton” in a collisionless plasma and the recurrence of initial states”, Phys. Rev., 15 (1965), 240–243 | Zbl
[8] McLachan R., “Symplectic integration of Hamiltonian wave equations”, Numer. Math., 66:1 (1994), 465–492 | DOI | MR
[9] Yanfen Cui, De-kang Mao, “Numerical method satisfying two conservation laws for the Korteweg–de Vries equation”, J. Comput. Phys., 227 (2007), 376–399 | DOI | MR | Zbl
[10] Wang Y. S., Wang B., Chen X., “An explicit scheme for the KdV equation”, Chinese Phys. Lett., 25:7 (2008), 2335–2338 | DOI
[11] Zhao P. F., Qin M. Z., “Multisymplectic geometry and multisymplectic Preissmann scheme for the KdV equation”, J. Phys. A, 33:18 (2000), 3613–3626 | DOI | MR | Zbl
[12] Ascher U., McLachlan R. I., “On symplectic and multisymplectic schemes for the KdV equations”, J. Sci. Comput., 25:1 (2005), 83–104 | DOI | MR | Zbl
[13] Bakhvalov N. S., Chislennye metody, Nauka, M., 1975